# SDR FDEA201407141776

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055506
- Part serial: 48313
- Condition: Gouged
- Location: Te Flap
- Part time: 23,113 hours, 8,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP UPPER SKIN GOUGED AT NUMEROUS LOCATIONS, XIFH 250 - 295.  BLENDED UPPER SKIN DAMAGE AREA DIM L=.100", W=.050", D=.002".  L=.100", W=.050", D=.002".  L=.150", W=.100", D=.003".   L=.100", W=.080", D=.002".  L=.100", W=.080", D=.002".  FOUND TO BE IN LIMITS IAW SRM 57-00-01 FIG 1A.  DIM L=.800", W=.300", D=.050".  L=1.0", W=.200", D=.022.  L=1.5", W=.500", D=.045" FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01 FIG 1A.  REPAIRED THREE EACH UPPER SKIN DAMAGE AREAS IAW SRM 57-00-01 FIG 4.  PN NRC6055-506, SN 48313, SKIN PANEL PN IS ARC2735-502.  MAJOR REPAIR.  EA 8-5750- T0309601 B PT1 ESTABLISHED FOR RSC TRACKING.
